# SDR REXA2024111101455

- Difficulty date: September 3, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME F.S. 1015 STR21L-23R FWD SIDE OF STATION IS CORRODED REPAIRED PER EA CRJ753-17405
